MathSciNet Relay Station
MathSciNet bibliographic data
MR2027200 14N35 (14M15)
Kresch, Andrew; Tamvakis, Harry Quantum cohomology of orthogonal Grassmannians. Compos. Math. 140 (2004), no. 2, 482–500.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement